American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 147 found      Go to page: 1 2 3 4 5

[31] Jon Aaronson. Inner functions. Math. Surveys Monogr. 50 (1997) 201-222.
Book volume table of contents   
View Article: PDF

[32] Jon Aaronson. Cocycles and skew products. Math. Surveys Monogr. 50 (1997) 247-274.
Book volume table of contents   
View Article: PDF

[33] Mike Boyle and Douglas Lind. Expansive Subdynamics. Trans. Amer. Math. Soc. 349 (1997) 55-102. MR 1355295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Chengbo Yue. The ergodic theory of discrete isometry groups on manifolds of variable negative curvature. Trans. Amer. Math. Soc. 348 (1996) 4965-5005. MR 1348871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Sylvia Novo and Rafael Obaya. Bidimensional linear systems with singular dynamics. Proc. Amer. Math. Soc. 124 (1996) 3163-3172. MR 1328366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Marco Martens and Charles Tresser. Forcing of periodic orbits for interval maps and renormalization of piecewise affine maps. Proc. Amer. Math. Soc. 124 (1996) 2863-2870. MR 1343712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Oliver Knill. Topological entropy of standard type monotone twist maps. Trans. Amer. Math. Soc. 348 (1996) 2999-3013. MR 1373642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] John Franks. Rotation Vectors and Fixed Points of Area Preserving Surface Diffeomorphisms . Trans. Amer. Math. Soc. 348 (1996) 2637-2662. MR 1325916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Matthew Nicol. A Bernoulli toral linked twist map without positive Lyapunov exponents . Proc. Amer. Math. Soc. 124 (1996) 1253-1263. MR 1327031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Luis Barreira, Yakov Pesin and Jörg Schmeling. On the pointwise dimension of hyperbolic measures: a proof of the Eckmann-Ruelle conjecture. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 69-72. MR 1405971.
Abstract, references, and article information   
View Article: PDF

[41] C. R. Carroll. Cycles in $C\sp r$-twists . Proc. Amer. Math. Soc. 123 (1995) 927-934. MR 1219722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Zaqueu Coelho, Artur Lopes and Luiz Fernando da Rocha. Absolutely continuous invariant measures for a class of affine interval exchange maps . Proc. Amer. Math. Soc. 123 (1995) 3533-3542. MR 1322918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Eugene Gutkin and Nicolai Haydn. Topological entropy of generalized polygon exchanges . Bull. Amer. Math. Soc. 32 (1995) 50-56. MR 1273398.
Abstract, references, and article information   
View Article: PDF

[44] Kathleen M. Madden. A covering cocycle which does not grow linearly . Trans. Amer. Math. Soc. 347 (1995) 2225-2234. MR 1277127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Jérôme Buzzi. Number of equilibrium states of piecewise monotonic maps of the interval . Proc. Amer. Math. Soc. 123 (1995) 2901-2907. MR 1277099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] A. Iwanik. Cyclic approximation of irrational rotations . Proc. Amer. Math. Soc. 121 (1994) 691-695. MR 1221724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Víctor Jiménez López. Paradoxical functions on the interval . Proc. Amer. Math. Soc. 120 (1994) 465-473. MR 1172952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Guillaume Seydoux. Rigidity of ergodic volume-preserving actions of semisimple groups of higher rank on compact manifolds . Trans. Amer. Math. Soc. 345 (1994) 753-776. MR 1250826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] D. K. Molinek. Asymptotic measures for skew products of Bernoulli shifts with generalized north pole--south pole diffeomorphisms . Trans. Amer. Math. Soc. 345 (1994) 263-291. MR 1254191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Dave Witte. Measurable quotients of unipotent translations on homogeneous spaces . Trans. Amer. Math. Soc. 345 (1994) 577-594. MR 1181187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Franz Hofbauer and Mariusz Urbański. Fractal properties of invariant subsets for piecewise monotonic maps on the interval . Trans. Amer. Math. Soc. 343 (1994) 659-673. MR 1232188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] M. Coornaert and A. Papadopoulos. Une dichotomie de Hopf pour les flots g\'eod\'esiques associ\'es aux groupes discrets d'isom\'etries des arbres . Trans. Amer. Math. Soc. 343 (1994) 883-898. MR 1207579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] P. Góra and A. Boyarsky. A matrix solution to the inverse Perron-Frobenius problem . Proc. Amer. Math. Soc. 118 (1993) 409-414. MR 1129877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Xiao Ping Gu. The Hausdorff dimension of self-similar sets under a pinching condition . Proc. Amer. Math. Soc. 118 (1993) 1281-1289. MR 1181166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Steve Alpern and V. S. Prasad. Topological ergodic theory and mean rotation . Proc. Amer. Math. Soc. 118 (1993) 279-284. MR 1143014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Mustafa Akcoglu, Alexandra Bellow, Andrés del Junco and Roger L. Jones. Divergence of averages obtained by sampling a flow . Proc. Amer. Math. Soc. 118 (1993) 499-505. MR 1143221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Lluís Alsedà, Francesc Mañosas and Wiesław Szlenk. A characterization of the uniquely ergodic endomorphisms of the circle . Proc. Amer. Math. Soc. 117 (1993) 711-714. MR 1112484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Diego Benardete and John Mitchell. Asymptotic homotopy cycles for flows and $\Pi \sb 1$ de Rham theory . Trans. Amer. Math. Soc. 338 (1993) 495-535. MR 1093216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Jon Aaronson, Manfred Denker and Mariusz Urbański. Ergodic theory for Markov fibred systems and parabolic rational maps . Trans. Amer. Math. Soc. 337 (1993) 495-548. MR 1107025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Peter Walters. A dynamical proof of the multiplicative ergodic theorem . Trans. Amer. Math. Soc. 335 (1993) 245-257. MR 1073779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 147 found      Go to page: 1 2 3 4 5